EconPapers    
Economics at your fingertips  
 

FREQUENCY‐DOMAIN ESTIMATION OF BILINEAR TIME SERIES MODELS

S. A. O. Sesay and T. Subba Rao

Journal of Time Series Analysis, 1992, vol. 13, issue 6, 521-545

Abstract: Abstract. Two frequency‐domain methods of estimation of the parameters of linear time series models–one based on maximum likelihood, called the ‘Whittle criterion’, and the other based on least squares, called the ‘Taniguchi criterion’–are discussed in this paper. A heuristic justification for their use in models such as bilinear models is given. The estimation theory and associated asymptotic theory of these methods are numerically illustrated for the bilinear model BL(p,0, p, 1). For that purpose, an approach based on the calculus of Kronecker product matrices is used to obtain the derivatives of the spectral density function of the state‐space form of the model.

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1992.tb00124.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:13:y:1992:i:6:p:521-545

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:13:y:1992:i:6:p:521-545